# SDR SWIA202164131

- Difficulty date: November 29, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD CARGO BAY DOOR SURROUND STRUCTURE INTERNAL JOINT PLATE, FS581.00, IS CORRODED. (MARKED)   (C CHECK RO 02-03-22)   BLENDED AND REMOVED CORROSION ON FWD CARGO DOOR SURROUND STRUCTURE INTERNAL JOINT PLATE AND 6EA FASTENERS AT FS581.00. REF CRJ700 SRM 51-21-06-001-001-A01 AND SRM 51-42-22-001-001-A01. FOUND TO BE NO DAMAGE ALLOWED. SUBMITTED TO ENGINEERING AND RECEIED REO 670-53-31-752 RE -- DATED 2021-12-07. PERFORMED REPAIR PER REO 670-53-31-752 REV -- DATED 2021-12-07. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED,
